On Computable Self-Embeddings of Computable Linear Orderings

Journal of Symbolic Logic 74 (4):1352 - 1366 (2009)

We solve a longstanding question of Rosenstein, and make progress toward solving a longstanding open problem in the area of computable linear orderings by showing that every computable ƞ-like linear ordering without an infinite strongly ƞ-like interval has a computable copy without nontrivial computable self-embedding. The precise characterization of those computable linear orderings which have computable copies without nontrivial computable self-embedding remains open
Keywords computable linear ordering   self-embedding
Categories (categorize this paper)
DOI 10.2178/jsl/1254748695
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,607
Through your library

References found in this work BETA

Every Recursive Boolean Algebra is Isomorphic to One with Incomplete Atoms.Rod Downey - 1993 - Annals of Pure and Applied Logic 60 (3):193-206.
On Choice Sets and Strongly Non-Trivial Self-Embeddings of Recursive Linear Orders.Rodney G. Downey & Michael F. Moses - 1989 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 35 (3):237-246.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Computable Embeddings and Strongly Minimal Theories.J. Chisholm, J. F. Knight & S. Miller - 2007 - Journal of Symbolic Logic 72 (3):1031 - 1040.
Spectra of Structures and Relations.Valentina S. Harizanov & Russel G. Miller - 2007 - Journal of Symbolic Logic 72 (1):324 - 348.
Infinite Chains and Antichains in Computable Partial Orderings.E. Herrmann - 2001 - Journal of Symbolic Logic 66 (2):923-934.
The Computable Dimension of Trees of Infinite Height.Russell Miller - 2005 - Journal of Symbolic Logic 70 (1):111-141.
Stability and Posets.Carl Jockusch Jr, Bart Kastermans, Steffen Lempp, Manuel Lerman & Reed Solomon - 2009 - Journal of Symbolic Logic 74 (2):693 - 711.
Prime Models of Finite Computable Dimension.Pavel Semukhin - 2009 - Journal of Symbolic Logic 74 (1):336-348.
Uncomputably Noisy Ergodic Limits.Jeremy Avigad - 2012 - Notre Dame Journal of Formal Logic 53 (3):347-350.


Added to PP index

Total views
48 ( #154,196 of 2,325,321 )

Recent downloads (6 months)
14 ( #57,910 of 2,325,321 )

How can I increase my downloads?


My notes

Sign in to use this feature